# SDR AWXA200200084

- Difficulty date: January 27, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 38,249 hours, 17,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 079123
- Condition: Missing
- Location: Seat 9a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CMH - EEL - "C" - EMERGENCY ESCAPE PATH LIGHT RED LENS COVER MISSING AT SEAT 9A. MAINTENANCE INSTALLED RED EMERGENCY ESCAPE PATH LIGHT LENS COVER AT SEAT 9A.
